# SDR MYWA970027

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806MA
- Make and model: Boeing 727225
- Aircraft serial: 22437
- System (JASC): 5241 · Galley Doors
- Part: Support
- Part number: 69701623
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON A-CHECK, FOUND UPPER DOOR SUPPORT ON LEFT AFT GALLEY SERVICE DOOR CRACKED.  REPLACED UPPER DOOR SUPPORT.  (M)
